Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Had oral sex. Started frequent urination with pain in penis. What is wrong?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 2190 Questions
Question
I had oral sex with a girl and every thing was fine. 2 weeks later or so I woke up and needed the bathroom badly to urinate ( as I always do) but there was a little pain on one side of the tip of the penis. It went away but a day later there was a slight tingling sensation which would come and go. Reading all these online stories is freaking me out. Now it seems when I am sitting and thinking about it I can feel it though when I am doing something (mind is occupied) it feels fine. I drink around 2-3L water a day so I go to the toilet alot. There is no discharge or pain /pimples or visible signs of spots etc I dont think I have STD but I had a pack of Erythromycin for my gum infection which I never used. Today is the third day I am taking them
Posted Fri, 2 Nov 2012 in Sexual Problems
 
 
Answered by Dr. Jonas Sundarakumar 3 hours later
Hi and welcome to Healthcare Magic. Thanks for your question...

I understand that you are very anxious worried about your problem.

Since you have mentioned that you have pain in your penis after an unsafe sexual exposure, it is best to get a proper examination and certain lab tests done, to find out if you have contracted any infection. The possibilities could be a simple Oral sex without a condom is also considered as unsafe sex and can put you at risk of contracting various STDs (sexually transmitted diseases) - these can be local infections of the genitals or systemic infections. The earlier these infections are detected, the easier it is to treat.

Now, since you have mentioned that you do not have any discharge, ulcers, blisters, etc. and since you developed the local symptoms after 2 weeks, it is unlikely that your discomfort in the penis is a result of your sexual contact. Local STDs usually manifest within the first few days of exposure and usually present with the discharge or ulcers or blisters. So, it is more likely that you may be having a simple urinary tract infection. But to be on the safer side, I would advise you to visit a doctor and have a physical examination and a urine test done. If your doctor then feels necessary, he may ask you to do a few more lab tests. It is better to have a proper evaluation and clear your doubts rather than continuing to be be worried and tensed.

And in the future, always practice safe sex.

Wish you all the best.

- Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
 
Follow-up: Had oral sex. Started frequent urination with pain in penis. What is wrong? 25 hours later
Dear Dr XXXXXXX

Thank you for your reply and explanation. It seems that the strange feeling comes mainly when I get really worried about it and keep thinking about it it comes on. I been taking the antibiotics for four days now four times a day should I increase the dose? Thanks
 
 
Answered by Dr. Jonas Sundarakumar 12 hours later
Hi again and thanks for writing in.

It is quite possible that your anxiety is precipitating your symptoms. Anxiety can manifest itself with both psychological as well as physical symptoms. A person who is excessively anxious becomes more sensitive in perceiving sensations which he would otherwise be ignoring.

Four times a day dosage of Eryhtromycin is a sufficient dosage. I would not advise you to increase it further. Please complete the antibiotic course as a prescribed by your doctor.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor